# SDR F3LA00129

- Difficulty date: June 24, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION, REPORTED CORROSION ON LEFT WING OUTBOARD FORE FLAP, INBOARD MOUNT SUPPORT.  MAINTENANCE REPLACED FORE FLAP.  (M)
